# SDR REXA2022042700736

- Difficulty date: March 14, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 485 TO F.S. 565. - SEAT TRACK FOUND TO BE OUT OF LIMITS IAW CRJ 900 SRM 53-31-49-101-001-A01. REMOVED AND REPLACED SEAT TRACK RH SIDE BETWEEN FS 485 AND 565 IAW CRJ 900 AMM 53-00-49-000/400-801-A07
